Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 38, NWS San Angelo, TX

June 19, 201119 counties in Texas

NWS San Angelo, TX issued this red flag warning at Jun 19, 2011, 10:55 PM CDT for 19 counties in Texas. It took effect at Jun 20, 2011, 11:00 AM CDT. It was in force for 11 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 10:55 PM CDT (03:55 UTC)
In effect from
Jun 20, 2011, 11:00 AM CDT
Expired
Jun 20, 2011, 10:00 PM CDT
In force
11 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 85 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 12:12 PM CDTWILDFIRE 125010 Nw Grape Creek, TXTHE WILSON RANCH FIRE IS BURNING APPROXIMATELY 10 MILES NORTHWEST OF GRAPE CREEK. THE FIRE IS ESTIMATED TO BE 50 PERCENT CONTAINED AND APPROXIMATELY 1250 ACRES.
Jun 20, 12:12 PM CDTWILDFIRE 430010 Nw Grape Creek, TXTHE WILSON RANCH FIRE BURNING APPROXIMATELY 10 MILES NORTHWEST OF GRAPE CREEK. THE FIRE IS NOW 100 PERCENT CONTAINED AND WITH THE BURN AREA APPROXIMATELY 4300 ACRES.
Jun 20, 2:20 PM CDTWILDFIRE 500011 E Haskell, TXTHE WEISE FIRE IS BURNING NEAR HIGHWAY 380 APPROXIMATELY 11 MILES EAST OF HASKELL. THE FIRE IS CURRENTLY ESTIMATED TO BE 5000 ACRES.
Jun 20, 5:30 PM CDTHAIL 1.75Elbert, TXCALLED A LOCAL GAS STATION... PROPRIETOR REPORTED GOLFBALL SIZE HAIL COVERING THE GROUND.
Jun 20, 6:20 PM CDTHAIL 2.52 N Woodson, TXRECEIVED A CALL FROM AN IDIVIDUAL 2N OF WOODSON. THEY REPORTED TENNIS BALL SIZE HAIL COVERING THE GROUND.
Jun 20, 6:35 PM CDTFUNNEL CLOUDWoodson, TXTRAINED SPOTTER IN THE FIRE DEPT TRACKED THE STORM AND WITNESSED THE FUNNEL DEVELOP AND DISSIPATE SEVERAL TIMES... BUT NEVER TOUCH DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
4245 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WWUS84 KSJT 200355
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1055 PM CDT SUN JUN 19 2011

...RED FLAG WARNING FOR THE BIG COUNTRY...CONCHO VALLEY AND
HEARTLAND MONDAY...

.THE COMBINATION OF STRONG SOUTH WINDS...WELL ABOVE NORMAL
TEMPERATURES...EXTREME DROUGHT...AND RELATIVE HUMIDITY VALUES
LESS THAN 20 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
ACROSS MUCH OF WEST CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. 

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-201200-
/O.NEW.KSJT.FW.W.0038.110620T1600Z-110621T0300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
1055 PM CDT SUN JUN 19 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR THE BIG COUNTRY...CONCHO 
VALLEY AND HEARTLAND...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT MONDAY. 

AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
RUNNELS...IRION...TOM GREEN...CONCHO...HASKELL...
THROCKMORTON...JONES...SHACKELFORD...TAYLOR...CALLAHAN...
COLEMAN...BROWN...MCCULLOCH...SAN SABA.

* WIND: SOUTH WINDS 20 TO 30 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY: 10 TO 20 PERCENT

* TIMING: MONDAY AFTERNOON AND EVENING.

* IMPACTS: STRONG WINDS...DRY VEGETATION AND LOW RELATIVE
  HUMIDITIES WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF
  DANGEROUS WIND DRIVEN FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
1 follow-up statement
986 
WWUS84 KSJT 200822
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
322 AM CDT MON JUN 20 2011

...RED FLAG WARNING FOR THE BIG COUNTRY...CONCHO VALLEY...
NORTHERN HEARTLAND AND CROCKETT COUNTY TODAY...

.THE COMBINATION OF STRONG SOUTH WINDS...WELL ABOVE NORMAL
TEMPERATURES...EXTREME DROUGHT...AND RELATIVE HUMIDITY VALUES
LESS THAN 20 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS ACROSS MUCH OF WEST CENTRAL TEXAS MONDAY AFTERNOON AND
EVENING.

TXZ076-210300-
/O.EXA.KSJT.FW.W.0038.110620T1600Z-110621T0300Z/
CROCKETT-
322 AM CDT MON JUN 20 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
CROCKETT COUNTY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT
THIS EVENING. 

AFFECTED AREA: IN TEXAS...CROCKETT COUNTY.

* WIND: SOUTH WINDS 20 PH AT THE 20 FOOT LEVEL.

* HUMIDITY: 10 TO 20 PERCENT

* TIMING: THIS AFTERNOON AND EVENING.

* IMPACTS: STRONG WINDS...DRY VEGETATION AND LOW RELATIVE 
  HUMIDITIES WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF 
  DANGEROUS WIND DRIVEN FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-210300-
/O.CON.KSJT.FW.W.0038.110620T1600Z-110621T0300Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
322 AM CDT MON JUN 20 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN HEARTLAND.

AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
RUNNELS...IRION...TOM GREEN...CONCHO...HASKELL... THROCKMORTON...
JONES...SHACKELFORD...TAYLOR...CALLAHAN... COLEMAN...BROWN...
MCCULLOCH...SAN SABA.

* WIND: SOUTH WINDS 20 TO 25 MPH AT THE 20 FOOT LEVEL.

* HUMIDITY: 10 TO 20 PERCENT

* TIMING: THIS AFTERNOON AND EVENING.

* IMPACTS: STRONG WINDS...DRY VEGETATION AND LOW RELATIVE 
  HUMIDITIES WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF 
  DANGEROUS WIND DRIVEN FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 19, 6:37 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 19, 6:37 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
637 PM CDT SUN JUN 19 2011

.DISCUSSION...
SEE 0Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
ISOLATED AFTERNOON THUNDERSTORMS ONGOING TO THE WEST OF CROCKETT
COUNTY WITH ANVIL SPREADING OUT TOWARD KSJT AND KSOA AREAS. NOT
EXPECTING ANY THUNDERSTORMS TO MAKE IT THIS FAR EAST THIS EVENING.
MAIN ISSUE WILL CONTINUE TO BE THE WINDS...STAYING GUSTY IN THE 20
TO 30 KT RANGE UNTIL AFTER SUNSET...THEN PICKING UP AGAIN TOMORROW
MID MORNING. COULD SEE ISOLATED AFTERNOON/EVENING STORMS CLOSER TO
THE AREA...ESPECIALLY NEAR KABI TOMORROW...BUT STILL A LOT OF
UNCERTAINTY SO WILL NOT INCLUDE IN THE TAFS FOR NOW.

&&

.PREV DISCUSSION... /ISSUED 417 PM CDT SUN JUN 19 2011/

SHORT TERM...

LATEST SATELLITE IMAGERY INDICATE CUMULUS ARE AGAIN DEVELOPING
ALONG AND NEAR A SURFACE DRYLINE WHICH EXTENDS FROM NEAR CHILDRESS
TO NEAR FORT STOCKTON. ACROSS WEST CENTRAL TEXAS THIS
AFTERNOON...TEMPERATURES HAVE AGAIN PUSHED ABOVE THE 100 DEGREE
MARK AND RANGE FROM 100 IN SONORA TO 106 IN ABILENE AND SAN
ANGELO.

SLIGHT CHANCE TO CHANCE POPS CONTINUE TO DOMINATE MOST PERIODS IN THE
SHORT TERM. THIS EVENING...SHOWERS AND THUNDERSTORMS DEVELOPING
ALONG OR NEAR THE DRYLINE MAY MOVE EAST INTO WEST CENTRAL TEXAS.
THUS...I CONTINUED SLIGHT CHANCE POPS FOR MAINLY THE WESTERN HALF
OF OUR COUNTIES. FOR TOMORROW AND TOMORROW NIGHT...THE NAM
CONTINUES TO DEVELOP CONVECTION ALONG AND NEAR ANOTHER DRYLINE
AFTER 00Z. PLUS...AN APPROACHING WEAK COLD FRONT JUST NORTH OF OUR
BIG COUNTRY COUNTIES MAY INITIATE CONVECTION LATER TOMORROW NIGHT.
EXACTLY WHERE THE WEAK COLD FRONT WILL STALL REMAINS UNCERTAIN.
HOWEVER...THE MOST LIKELY STALL LOCATION LOOKS TO BE SOMEWHERE
ACROSS THE CONCHO VALLEY AND HEARTLAND. WITH FAVORABLE DYNAMICS
ALOFT...TUESDAY NIGHT CONTINUES TO LOOK REASONABLE FOR THE BEST
RAIN CHANCES. RAIN CHANCES WILL THEN CONTINUE INTO WEDNESDAY
MAINLY SOUTH OF THE FRONT.

AS FOR TEMPERATURES...LOOKS LIKE COOLER DAYS ARE JUST AROUND THE
CORNER. THE 850 MB THERMAL RIDGE DOES RETURN AGAIN TOMORROW
AFTERNOON. THUS...AFTERNOON HIGHS IN THE 100 TO 105 RANGE LOOK ON
TRACK. I STILL BELIEVE THE MEX MOS NUMBERS ARE TOO COOL.
THUS...NUMBERS CLOSER TO THE WARMER MET MOS LOOK BEST.

LONG TERM...

RAIN CHANCES FOR THE LONG TERM DO NOT LOOK PROMISING. THE MODELS
PUSH THE UPPER-LEVEL TROUGH OF LOW PRESSURE FARTHER EAST LATE NEXT
WEEK. AS AN UPPER-LEVEL RIDGE OF HIGH PRESSURE BUILDS TO OUR
EAST...A WARMING TREND WILL RETURN TO WEST CENTRAL TEXAS.
THUS...AFTERNOON HIGHS NEXT WEEKEND AGAIN ABOVE THE 100 DEGREE
MARK LOOK LIKELY.

..FIRE WEATHER...

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON AND
EVENING DUE TO A COMBINATION OF RH VALUES LESS THAN 20
PERCENT...SOUTH WINDS OF 20 TO 25 MPH AND EXTREME TO EXCEPTIONAL
DROUGHT CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM
FOR THE BIG COUNTRY...CONCHO VALLEY...NORTHERN HEARTLAND...AND MUCH
OF THE NORTHERN EDWARDS PLATEAU.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE MONDAY
AFTERNOON...THOUGH IT APPEARS WINDS SHOULD BEGIN TO DECREASE BELOW
20 MPH...JUST AS RH VALUES FALL BELOW 20 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 80 104  76  95  73 /  20  10  20  20  30
SAN ANGELO 	 80 105  76  99  75 /  20  10  10  20  30
JUNCTION 	 78 101  74  99  76 /  10   0  10  20  30

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...NOLAN...RUNNELS...
SCHLEICHER...SHACKELFORD...STERLING...TAYLOR...THROCKMORTON...
TOM GREEN.

HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER...
HASKELL...JONES...MCCULLOCH...NOLAN...RUNNELS...SAN SABA...
SHACKELFORD...TAYLOR...THROCKMORTON...TOM GREEN.

LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...HASKELL...
JONES...NOLAN...RUNNELS...TAYLOR...TOM GREEN.

&&

08
Hazardous weather outlook, Jun 19, 3:18 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
318 PM CDT SUN JUN 19 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-202030-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
318 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING FOR CRITICAL FIRE DANGER IS IN EFFECT UNTIL
10 PM...FOR MUCH OF WEST CENTRAL TEXAS. AVOID OUTSIDE ACTIVITIES
THAT MAY PRODUCE A SPARK...AND DISPOSE OF CIGARETTES CAREFULLY.

HEAT INDEX VALUES ARE FORECAST TO BRIEFLY EXCEED 105 DEGREES TODAY
ACROSS THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND. A HEAT
ADVISORY REMAINS IN EFFECT THROUGH 10 PM. TAKE EXTRA PRECAUTIONS
IF YOU WORK OR SPEND TIME OUTSIDE.

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE
POSSIBLE ALONG AND WEST OF A LINE FROM OZONA TO SAN ANGELO TO
CLYDE. A FEW STORMS MAY BE SEVERE. THE MAIN THREAT WILL BE DAMAGING
WINDS. ALSO...THE STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FIRE DANGER WILL BE ELEVATED TO NEAR CRITICAL LIMITS MONDAY
AFTERNOON WITH CONTINUED STRONG GUSTY SOUTH WINDS.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT IN
THE BIG COUNTRY AND ACROSS MUCH OF WEST CENTRAL TEXAS...TUESDAY
AND WEDNESDAY. THERE IS THE POTENTIAL FOR A FEW STORMS TO REACH
SEVERE LIMITS. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE
HAIL. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS WILL BE
SLOW MOVING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED.

In the hours before

Special weather statement, Jun 19, 6:48 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
648 PM CDT SUN JUN 19 2011

TXZ076-200045-
CROCKETT TX-
648 PM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR
CROCKETT COUNTY...

AT 643 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 21 MILES NORTH OF I-10 NEAR THE
CROCKETT-PECOS COUNTY LINE...OR ABOUT 15 MILES SOUTH OF
RANKIN...MOVING EAST AT 30 MPH. OTHER THUNDERSTORMS WERE LOCATED
OVER PECOS AND TERRELL COUNTIES...JUST WEST OF CROCKEET
COUNTY...MOVING EAST.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-190 AND HIGHWAY 137 BY 740 PM CDT

DANGEROUS LIGHTNING AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 19, 7:48 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
748 PM CDT SUN JUN 19 2011

TXZ076-200145-
CROCKETT TX-
748 PM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR
CROCKETT COUNTY...

AT 746 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 26 MILES SOUTHWEST OF OZONOA...OR ABOUT
22 MILES SOUTHEAST OF SHEFFIELD...MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 755 PM CDT
  THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 BY 830 PM CDT

DANGEROUS LIGHTNING AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS
STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:10 AM CDTLake Wind AdvisorySJTBrown, Coke, Coleman, Concho, Haskell, Jones and 4 more16 hr
Jun 20, 5:02 PM CDTSevere Thunderstorm WarningSJTThrockmorton28 min
Jun 20, 5:06 PM CDTSevere Thunderstorm WarningSJTThrockmorton39 min
Jun 20, 5:45 PM CDTSevere Thunderstorm WarningSJTThrockmorton15 min
Jun 20, 5:50 PM CDTSevere Thunderstorm WarningSJTThrockmorton40 min
Jun 20, 5:59 PM CDTSevere Thunderstorm WarningSJTThrockmorton46 min
Jun 20, 6:09 PM CDTTornado WarningSJTThrockmorton36 min

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.